# SDR 99FDEA00426

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-253 - AFT T/O ON CLIMB-OUT LANDING GEAR MAIN CARGO COMP SMOKE WARNING LIGHT NR 4 ILLUM WITH AURAL WARN FOLLOW SHORTLY BY FUMES AND NR 5 WARN LIGHT ILLUM.  REMOVED AND REPLACED GRD/AIR SHUTOFF ACTUATOR PER MM 21-00.
